It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High Cholesterol Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 12-17-2008, 10:50 AM   #1
Senior Veteran
(male)
 
Join Date: Sep 2003
Posts: 549
don444 HB Userdon444 HB User
Question Lipitor - Allergic Reaction???

Last week my cardiologist asked me to try Lipitor again. (In the past, I have had problems with every statin and can not take them). Days after starting Lipitor 10 mg I began to notice an itch in my hands and ankles. I thought it might be dry skin and treated it with body lotion. Then I began to get hives, one or two, scattered throughout my body. I have also noticed that my vision is a little blurry in while on the computer. Today the itch is much worse and the lymph glands in my neck are swollen. I am going to take a Benydrl and hope that helps. I think I can safely conclude that I am allergy to Lipitor.
There is nothing else new in my life. Comments appreciated.
__________________
Keep moving, it makes it harder for the undertaker to catch you. Don

 
Old 12-19-2008, 10:11 AM   #2
Senior Veteran
(male)
 
Join Date: Sep 2003
Posts: 549
don444 HB Userdon444 HB User
Re: Lipitor - Allergic Reaction???

I stopped taking Lipitor two days ago and my eye sight is back to normal and the itching has stopped.
Am I the only one?
__________________
Keep moving, it makes it harder for the undertaker to catch you. Don

 
Sponsors Lightbulb
   
Old 12-20-2008, 11:28 AM   #3
Member
(female)
 
Join Date: Oct 2008
Location: Good ol USA
Posts: 91
jann71 HB User
Re: Lipitor - Allergic Reaction???

I didn't have that kind of reaction to Lipitor, but it made me really, really sick. Like I had the flu or had been poisoned or something. I refuse to ever take it again. I was able to take Zocor just fine but after a year or so it raised my liver functions. Stopped it and they went back down. Now I'm taking Pravastatin and so far it's working great without any major side effects and hasn't raised my liver functions (yet) and hopefully it won't. I'm glad you are back to normal. Reactions to medications are scary!

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
All of the sudden I'm allergic to many drugs Halls Allergies 1 07-31-2007 04:18 AM
Allergic to Levaquin, Amoxicillin and possibly Cipro Galaxy_Sug Allergies 6 06-01-2007 08:48 AM
Antihypertensive drugs and allergic reactions flowergirl2day High & Low Blood Pressure 11 05-31-2007 05:21 PM
How Do I Go Off My Lipitor And Zetia Safely? phoebeann High Cholesterol 15 12-11-2006 08:54 PM
allergic to chicken! kraypm Allergies 24 08-25-2006 11:59 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Aspirin
Crestor
Lipitor
Niaspan
Pravachol
  Simvastatin Tricor
Vytorin
Zetia
Zocor




TOP THANKED CONTRIBUTORS



JJ (25), yackedar (24), jenj770 (13), ARIZONA73 (10), rudiraven (10), Titchou (5), phil58 (4), AussieBloke (4), ladybud (4), Lenin (3)

Site Wide Totals

teteri66 (1180), MSJayhawk (1011), Apollo123 (909), Titchou (856), janewhite1 (823), Gabriel (761), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 03:19 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!